# SDR KCSA202510041172

- Difficulty date: October 4, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N778CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32789
- Aircraft time: 67,216 hours, 12,319 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Discharged
- Location: R1 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 EPAS BOTTLE INADVERTENTLY DISCHARGED
